Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 93, NWS Fort Worth, TX

May 2, 2007McLennan County, Texas

NWS Fort Worth, TX issued this flash flood warning at May 2, 2007, 7:02 PM CDT for McLennan County, Texas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 2, 2007, 7:02 PM CDT (00:02 UTC)
Expired
May 2, 2007, 11:00 PM CDT
In force
4 hr
Issued by
NWS Fort Worth, TX
Area
Whole counties

County McLennan County, TX

The radar

The Ft Hood radar (KGRK), 94 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 0.0 hours before the alert went out and 341 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2007-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1137 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2007-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1137 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1161 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
170 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 030002
FFWFWD
TXC309-030400-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
702 PM CDT WED MAY 2 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MCLENNAN COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 1100 PM CDT

* AT 659 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
VERY HEAVY RAIN FROM THUNDERSTORMS OVER MUCH OF MCLENNAN COUNTY. 
RAINFALL RATES IN EXCESS OF 2 TO 3 INCHES AN HOUR WILL LEAD TO RAPID 
RUNOFF AND FLASH FLOODING.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WOODWAY...
  WACO...ROBINSON...RIESEL...NORTHCREST...MCGREGOR...MART...
  LACY-LAKEVIEW...HEWITT...HALLSBURG...CRAWFORD...BEVERLY HILLS AND
  BELLMEAD

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.

LAT...LON 3127 9733 3153 9681 3180 9701 3154 9752

$$

07/BB
6 follow-up statements
000 
WGUS74 KFWD 030046
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
746 PM CDT WED MAY 2 2007

TXC309-030400-
MCLENNAN TX-
746 PM CDT WED MAY 2 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
MCLENNAN COUNTY...

AT 743 PM CDT...THUNDERSTORMS PRODUCING VERY HEAVY RAIN WAS REPORTED 
OVER SOUTHERN MCLENNAN COUNTY. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RIESEL...MART
AND LORENA

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR EASTERN TEXAS.

LAT...LON 3127 9733 3153 9681 3180 9701 3154 9752

$$
000 
WGUS74 KFWD 030132
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
832 PM CDT WED MAY 2 2007

TXC309-030400-
MCLENNAN TX-
832 PM CDT WED MAY 2 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
MCLENNAN COUNTY...

AT 831 PM CDT...THUNDERSTORMS HAD LEFT THE AREA BUT RESIDUAL 
FLOODING IS LIKELY.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR EASTERN TEXAS.

LAT...LON 3127 9733 3153 9681 3180 9701 3154 9752

$$
000 
WGUS74 KFWD 030210
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
910 PM CDT WED MAY 2 2007

TXC309-030400-
MCLENNAN TX-
910 PM CDT WED MAY 2 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
MCLENNAN COUNTY...

AT 910 PM CDT...THUNDERSTORMS PRODUCING HEAVY RAIN WERE MOVING EAST 
ACROSS THE COUNTY. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING 
FROM 10 MILES NORTHWEST OF NORTHCREST TO 9 MILES SOUTHEAST OF 
LORENA...MOVING NORTHEAST AT 40 MPH. THIS HEAVY RAIN WILL COMBINE 
WITH RESIDUAL RUNOFF FROM THE EARLIER STORMS TO PRODUCE MORE 
FLOODING ACROSS THE COUNTY.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR EASTERN TEXAS.

LAT...LON 3127 9733 3153 9681 3180 9701 3154 9752

$$
000 
WGUS74 KFWD 030251
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
950 PM CDT WED MAY 2 2007

TXC309-030400-
MCLENNAN TX-
950 PM CDT WED MAY 2 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
MCLENNAN COUNTY...

AT 950 PM CDT...THUNDERSTORMS PRODUCING FLASH FLOODING WAS 
REPORTED. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 
MILES SOUTHEAST OF HILLSBORO TO 9 MILES WEST OF GROESBECK...MOVING 
EAST AT 40 MPH.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING. RESIDUAL FLOODING WEST OF THE 
LINE OF STORMS IS ALSO OCCURRING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR NORTHEASTERN TEXAS.

LAT...LON 3127 9733 3153 9681 3180 9701 3154 9752

$$
000 
WGUS74 KFWD 030328
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1028 PM CDT WED MAY 2 2007

TXC309-030400-
MCLENNAN TX-
1028 PM CDT WED MAY 2 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
MCLENNAN COUNTY...

AT 1030 PM CDT...RESIDUAL FLOODING CONTINUED IN THE WARNED AREA. 
LIGHT TO MODERATE RAN WAS OCCURRING ACROSS THE EASTERN HALF OF 
MCCLENNAN AND THIS HAS CONTRIBUTED TO THE CONTINUED FLOODING. 
CONDITIONS SHOULD IMPROVE OVER THE REST OF THE EVENING...AND THE 
FLASH FLOOD WARNING WILL LIKELY BE ALLOWED TO EXPIRE AT 1100 PM. 

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3127 9733 3153 9681 3180 9701 3154 9752

$$
000 
WGUS74 KFWD 030401
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1100 PM CDT WED MAY 2 2007

TXC309-030410-
MCLENNAN TX-
1100 PM CDT WED MAY 2 2007

...THE FLASH FLOOD WARNING HAS EXPIRED FOR MCLENNAN COUNTY...

LOCALIZED LOW LYING SPOTS MAY REMAIN COVERED IN WATER FOR THE NEXT 
FEW HOURS AND SWOLLEN CREEKS AND STREAMS MAY STILL BE RECEDING BUT 
THE THREAT FOR FLASH FLOODING HAS ENDED AS THE THUNDERSTORMS HAVE 
EXITED THE AREA.

LAT...LON 3127 9733 3153 9681 3180 9701 3154 9752

$$

82/JLD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 2, 6:30 PM CDT, 32 minutes earlier.

Area forecast discussion, May 2, 6:30 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION...AVIATION UPDATE
NATIONAL WEATHER SERVICE FORT WORTH TX
630 PM CDT WED MAY 2 2007

.AVIATION...
630 PM...
FOCUS FOR THE 00Z TAF PACKAGE IS ONGOING THUNDERSTORM ACTIVITY. AT
2330Z...STRONG THUNDERSTORMS ARE ALREADY PUSHING THROUGH THE ACT
TERMINAL. SHOWERS AND TSTMS ARE ESTIMATED TO CONTINUE THROUGH 03Z
AT ACT...DUE TO REDEVELOPMENT TO THE SOUTHWEST.

FOR THE METROPLEX...STRONG THUNDERSTORMS OVER CENTRAL TARRANT COUNTY
ARE MOVING DIRECTLY TOWARD THE DFW AREA. FREQUENT LIGHTNING...WINDS
IN EXCESS OF 60 MPH...AND QUARTER HAIL CAN BE EXPECTED. THERE IS
ALSO A BOUNDARY PUSHING NORTHWARD ACROSS TARRANT AND DALLAS
COUNTIES. FUNNEL CLOUDS AND A BRIEF TORNADO SPIN UP CANNOT BE RULED
OUT. EXPECT THE HEAVY THUNDERSTORM ACTIVITY TO LAST AROUND ONE HOUR.
AFTER 01Z...LIGHT TO MODERATE RAIN...WITH SOME RUMBLES OF THUNDER
WILL BE COMMON. SEE AIRPORT WEATHER WARNING FOR FURTHER DETAILS.

MORE SHOWERS AND THUNDERSTORMS ARE ALREADY DEVELOPING OVER SW TEXAS
IN ASSOCIATION WITH ANOTHER UPPER DISTURBANCE. ANOTHER MCS WILL
LIKELY MOVE THROUGH THE ACT AND METROPLEX TERMINALS AFTER MIDNIGHT.
STRATUS MAY DEVELOP AFTER 09Z AND LINGER THROUGH THE MID MORNING
HOURS. CUMULUS WILL BUILD IN THE AFTERNOON...WITH A SLIGHT CHANCE OF
THUNDERSTORMS TOMORROW AFTERNOON. HOWEVER...WILL LEAVE MENTION OF
AFTERNOON RA/TSRA OUT OF TAFS AT THIS TIME.

SCHULTZ
&&

.DISCUSSION...

AVIATION UPDATE...
430 PM...
AMENDED METROPLEX TAFS TO INCLUDE ONSET OF RAIN AND THUNDERSTORM
ACTIVITY. EXTRAPOLATION OF CURRENT RADAR TRENDS SUGGESTS SHOWER
ACTIVITY WILL BE IN THE DFW TRACON AREA BY 23Z...WITH HEAVY
THUNDERSTORMS BY 01Z. AT THIS TIME...THE THUNDERSTORMS ARE EXPECTED
TO PERSIST FOR ONE HOUR...WITH LIGHT RAIN CONTINUING THROUGH 04Z.
WILL CONTINUE TO CARRY MVFR CIGS AS QUICK GLANCE AT 925MB RH FIELDS
SUGGEST INCREASING BOUNDARY LAYER MOISTURE TOWARD DAWN.
HOWEVER...MAIN FOCUS OF AMENDMENT WAS ON THE FIRST 6 HOURS. WILL
AMEND FURTHER IF NEEDED...AND WILL LIKELY BE ISSUING AWW.

FOR ACT...WILL LET CURRENT TAFS GO AT THIS TIME...BUT MAY AMEND
WITHIN THE NEXT HOUR OR SO IF NEEDED. LOOKS LIKE PRECIP WILL HOLD
OFF FOR A WHILE AT ACT.

SCHULTZ

PREV DISCUSSION...
400 PM CDT
MCS CONTINUES RACING EASTWARD...OUTER FRINGES NOW IMPACTING WESTERN
PORTIONS OF CWA. TORNADO WATCH ISSUED EARLIER...NEWEST WATCH
INCLUDES ALL OF CWA GENERALLY ALONG AND SOUTH OF I-20. THIS IS THE
SAME AREA THAT SAW A HEALTHY DOUSING OF RAIN YESTERDAY...SO HAVE
ISSUED FFA FOR EVENING/OVERNIGHT FOR MOST AREAS SOUTH OF I-20
CORRIDOR. HEAVIEST RAIN WILL LIKELY BE ASSOCIATED WITH INTENSE
CONVECTION NOW HEADING INTO SW ZONES. EXPECT THIS ACTIVITY TO SCOUR
CWA OVER THE COURSE OF THE NEXT SEVERAL HOURS.

DESPITE SPEED OF MCS...MAIN SHORTWAVE PROGRESSING MORE SLOWLY THAN
PREVIOUS DAY. WITH DEEP MOISTURE AND PERSISTENT WARM ADVECTION...
HIGH POPS WILL BE CARRIED THROUGH THURSDAY...BOTH WITH ANY
LINGERING MORNING ACTIVITY FROM NOCTURNAL CONVECTION AS WELL AS
REDEVELOPMENT DURING THE DAY.

AFTER SHORTWAVE EXITS...RIDGING WILL DOMINATE FRIDAY AND SATURDAY
WITH THE WARMEST TEMPERATURES SO FAR THIS SEASON. STILL BELIEVE
CAPPING WILL PREVENT MUCH CONVECTION EARLY IN THE WEEK...BUT
UNCERTAINTY REMAINS WITH EVOLUTION OF UPPER LOW. 25

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  63  78  65  89  69 /  70  60  10  10   0
WACO, TX              64  80  65  89  71 /  80  60  10  10   0
PARIS, TX             63  77  63  86  66 /  60  60  30  10   0
DENTON, TX            63  78  65  89  70 /  60  60  10  10   0
MCKINNEY, TX          62  78  64  87  68 /  60  60  10  10   0
DALLAS, TX            63  78  66  88  72 /  70  60  10  10   0
TERRELL, TX           64  78  65  87  69 /  70  60  10  10   0
CORSICANA, TX         64  79  66  87  70 /  70  60  10  10   0
TEMPLE, TX            65  81  65  89  69 /  80  60  10  10   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR THE FOLLOWING
ZONES: TXZ129-130-132-135-141>148-156>162-174-175.

&&

WFO FWD
Hazardous weather outlook, May 2, 2:39 PM CDT, 4 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
239 PM CDT WED MAY 2 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-031945-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
239 PM CDT WED MAY 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT
FLASH FLOOD WATCH IN EFFECT TONIGHT...ALONG AND SOUTH OF A
CISCO...GRANBURY...HILLSBORO...CORSICANA...ATHENS LINE...DUE TO
RECENT...HEAVY RAINS ACROSS THIS AREA.

SCATTERED...SEVERE THUNDERSTORMS WITH DAMAGING WINDS...LARGE
HAIL...AND LOCALLY VERY HEAVY RAINFALL IN EXCESS OF 2 INCHES WILL
MOVE INTO FAR WESTERN SECTIONS OF NORTH TEXAS BY 3 PM AND AFTER.
THIS COMPLEX OF THUNDERSTORMS WILL SPREAD TO THE INTERSTATE 35
CORRIDOR THROUGH MIDNIGHT. A TORNADO OR TWO CANT BE RULED OUT
THROUGH THIS EVENING. OVERNIGHT...THUNDERSTORMS WILL OVERSPREAD
THE REMAINDER OF NORTH TEXAS...WITH THE GREATEST RISK FOR SEVERE
WEATHER ALONG AND SOUTH OF INTERSTATE 20...WHERE STRONGER
INSTABILITY AND WIND SHEAR ALOFT WILL WILL RESIDE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
SCATTERED...NUMEROUS THUNDERSTORMS...WILL LIKELY BE ONGOING THURSDAY
MORNING...WITH THE GREATEST RISK FOR SEVERE WEATHER BEING OVER SOUTHEAST
PARTS OF THE REGION. ACTIVITY SHOULD SLOWLY TAPER OFF IN THE AFTERNOON...
AS AN UPPER LEVEL DISTURBANCES SHIFTS EAST AWAY FROM THE AREA BY THURSDAY
EVENING.

LOW CHANCES FOR THUNDERSTORMS WILL RETURN TO FAR WESTERN SECTIONS OF
NORTH TEXAS SUNDAY AFTERNOON AND EVENING...THEN OVER THE REMAINDER
OF NORTH TEXAS MONDAY AND TUESDAY...WHEN ANOTHER LOW PRESSURE SYSTEMS
DEEPENS OVER THE SOUTHERN ROCKIES ONCE AGAIN.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED ALONG AND WEST OF
INTERSTATE 35 THROUGH LATE EVENING...THEN AREAS FURTHER EAST BY
MIDNIGHT AND AFTER.

05/

In the hours before

Local storm report, May 2, 5:04 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
504 PM CDT WED MAY 02 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     TSTM WND DMG     12 NW GOLDTHWAITE       31.58N  98.72W
05/02/2007                   MILLS              TX   LAW ENFORCEMENT

            TREE LIMBS DOWN...CORRECTED LOCATION
Local storm report, May 2, 5:35 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
535 PM CDT WED MAY 02 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     TSTM WND GST     MERIDIAN                31.92N  97.65W
05/02/2007  E80 MPH          BOSQUE             TX   LAW ENFORCEMENT

            RELAYED BY BROADCAST MEDIA...POWER OUT IN MERIDIAN
Special weather statement, May 2, 5:39 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
539 PM CDT WED MAY 2 2007

TXZ117-022315-
PARKER TX-
539 PM CDT WED MAY 2 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  PARKER COUNTY

AT 539 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF WEATHERFORD...MOVING
NORTHEAST AT 35 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ALEDO...ANNETTA...COOL...
HUDSON OAKS...RENO...SPRINGTOWN...WEATHERFORD AND WILLOW PARK.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT WEDNESDAY EVENING
FOR NORTH CENTRAL TEXAS.

LAT...LON 3297 9803 3256 9803 3256 9756 3297 9757

07/BB
Local storm report, May 2, 6:10 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
610 PM CDT WED MAY 02 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND GST     CLEBURNE                32.35N  97.41W
05/02/2007  E80 MPH          JOHNSON            TX   AMATEUR RADIO

            TREES DOWN NEAR HOSPITAL.
Local storm report, May 2, 6:25 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
625 PM CDT WED MAY 02 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND GST     2 SE BENBROOK           32.66N  97.44W
05/02/2007  E75 MPH          TARRANT            TX   AMATEUR RADIO

            2 SE OF BENBROOK
Local storm report, May 2, 6:59 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
659 PM CDT WED MAY 02 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     FLOOD            GUSTINE                 31.85N  98.40W
05/02/2007                   COMANCHE           TX   LAW ENFORCEMENT

            WATER UP TO CAR HOOD ON CR 370 NEAR GUSTINE. WATER
            RESCUE ONGOING.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 7:06 PM CDTSevere Thunderstorm WarningFWDCollin69 min
May 2, 7:09 PM CDTSevere Thunderstorm WarningFWDDenton41 min
May 2, 7:14 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt, Rains, Van Zandt91 min
May 2, 7:23 PM CDTFlash Flood WarningFWDCollin, Denton4 hr
May 2, 7:25 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Navarro50 min
May 2, 7:31 PM CDTSevere Thunderstorm WarningFWDAnderson74 min
May 2, 7:46 PM CDTSevere Thunderstorm WarningFWDFannin, Lamar89 min
May 2, 7:48 PM CDTSevere Thunderstorm WarningFWDBell, Coryell, Lampasas57 min
May 2, 7:55 PM CDTSevere Thunderstorm WarningFWDKaufman, Rockwall50 min
May 2, 7:57 PM CDTSevere Thunderstorm WarningFWDHenderson63 min
May 2, 8:11 PM CDTSevere Thunderstorm WarningFWDCollin, Grayson39 min
May 2, 8:37 PM CDTSevere Thunderstorm WarningFWDMilam53 min
May 2, 8:42 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt, Rains, Van Zandt63 min
May 2, 8:50 PM CDTSpecial Weather StatementFWDFalls, McLennan25 min
May 2, 9:26 PM CDTSpecial Weather StatementFWDLimestone, Robertson34 min
May 2, 10:01 PM CDTFlash Flood WarningFWDRobertson3 hr
May 2, 10:20 PM CDTFlash Flood WarningFWDLeon3 hr
May 3, 7:50 AM CDTSpecial Weather StatementFWDHill, Navarro25 min
May 3, 8:12 AM CDTSpecial Weather StatementFWDKaufman33 min
May 3, 8:48 AM CDTSpecial Weather StatementFWDRobertson27 min
May 3, 8:50 AM CDTSpecial Weather StatementFWDHill, Navarro40 min
May 3, 9:04 AM CDTSpecial Weather StatementFWDRains, Van Zandt26 min
May 3, 9:20 AM CDTSevere Thunderstorm WarningFWDEllis, Hill, Navarro55 min
May 3, 9:30 AM CDTSpecial Weather StatementFWDHenderson30 min
May 3, 9:47 AM CDTSpecial Weather StatementFWDKaufman28 min
May 3, 10:02 AM CDTSpecial Weather StatementFWDHenderson28 min
May 3, 11:19 AM CDTSpecial Weather StatementFWDNavarro26 min
May 3, 11:32 AM CDTFlash Flood WarningFWDHill, Navarro3 hr
May 3, 12:08 PM CDTSpecial Weather StatementFWDNavarro67 min
May 3, 12:14 PM CDTFlash Flood WarningFWDHenderson, Kaufman3 hr
May 3, 1:00 PM CDTSpecial Weather StatementFWDAnderson30 min
May 3, 1:33 PM CDTSpecial Weather StatementFWDAnderson27 min
May 3, 2:30 PM CDTFlash Flood WarningFWDVan Zandt3 hr
May 3, 2:32 PM CDTFlash Flood WarningFWDNavarro118 min
May 3, 5:38 PM CDTSpecial Weather StatementFWDDallas, Tarrant37 min
May 3, 5:50 PM CDTSevere Thunderstorm WarningFWDCooke55 min
May 3, 6:08 PM CDTSevere Thunderstorm WarningFWDTarrant67 min
May 3, 6:12 PM CDTSpecial Weather StatementFWDJohnson33 min
May 3, 6:19 PM CDTSevere Thunderstorm WarningFWDDallas56 min
May 3, 6:42 PM CDTSevere Thunderstorm WarningFWDHill63 min
May 3, 6:48 PM CDTSpecial Weather StatementFWDCollin57 min
May 3, 6:56 PM CDTSevere Thunderstorm WarningFWDCooke64 min
May 3, 6:59 PM CDTTornado WarningFWDHill46 min

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.